| Model Number |
977119 |
| Medical Device Problem Codes |
Electromagnetic Interference (1194); Failure to Deliver Energy (1211); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient reported they have been getting service code 323 for the past 2 or 3 days.Patient stated the message has appeared up a couple times and they tried to turn their stimulation back on and recharged their battery to 100% and usually when they recharge the implant it lasts for a couple days; however, the implant battery discharged overnight.Agent asked patient if they had a recent defibrillation or cardioversion procedure and patient confirmed they had defibrillation.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.